| Model Number |
WA29042A |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6) hospital.E1 - address : (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the rigid ureteroscope¿s light guide connector came off.The issue was found during routine maintenance and there were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, the reported malfunction was reproduced.The most probable cause of the complaint is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.